Automorphism group actions on trees

Mathematical Logic Quarterly 50 (1):71 (2004)
  Copy   BIBTEX


We study the situation when the automorphism group of a recursively saturated structure acts on an ℝ-tree. The cases of and models of Peano Arithmetic are central in the paper



    Upload a copy of this work     Papers currently archived: 93,296

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Automorphism Groups of Arithmetically Saturated Models.Ermek S. Nurkhaidarov - 2006 - Journal of Symbolic Logic 71 (1):203 - 216.
Automorphisms of Countable Short Recursively Saturated Models of PA.Erez Shochat - 2008 - Notre Dame Journal of Formal Logic 49 (4):345-360.
Interstitial and pseudo gaps in models of Peano Arithmetic.Ermek S. Nurkhaidarov - 2010 - Mathematical Logic Quarterly 56 (2):198-204.
Arithmetically Saturated Models of Arithmetic.Roman Kossak & James H. Schmerl - 1995 - Notre Dame Journal of Formal Logic 36 (4):531-546.


Added to PP

11 (#1,167,245)

6 months
40 (#99,457)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Roman Kossak
City University of New York

Citations of this work

Completely metrisable groups acting on trees.Christian Rosendal - 2011 - Journal of Symbolic Logic 76 (3):1005 - 1022.

Add more citations

References found in this work

Strongly determined types.Alexandre A. Ivanov & Dugald Macpherson - 1999 - Annals of Pure and Applied Logic 99 (1-3):197-230.
Counterexamples to a conjecture on relative categoricity.David M. Evans & P. R. Hewitt - 1990 - Annals of Pure and Applied Logic 46 (2):201-209.

Add more references